Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Concerned about pigmentation on cheeks and around eyes. Getting acne after using creams. Need proper treatment

Hi, I have been facing pigmentation around my cheek towards my eyes very obvious ! I started consuming cremes which vanished but has left me with severe acne !! I need to get rid of acne now. My skin was really good and complexion was bright, but now I see I am getting tanned so soon and never get rid of it at all... I want to go in for a proper treatment but KAYA S damn expensive but too good ! Kindly advise something reasonable and affordable.. Regards
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi ,
Thanks for writing in.

Pigmentation is treatable now.With correct treatment all your
scars and dark spots can be treated.

To start with you have to apply Brevoxyl cream twice daily .
Also you can use anti acne face wash like Brevoxyl face wash.
For dark spots you can apply GLYCO A 12 cream over the face .

With all these medications sun protection is very important.You should use good quality sunscreen like photoban acqua gel.Apply it every 3-4 hourly starting 9 AM in morning.Regular sunscreen use will lighten the spots early.

Cryotherapy and chemical peeling can give you fast and long lasting results.They are available at dermatology clinics.

Discuss the option of peeling with your dermatologist.It will have rapid effect. Will reduce the oil secretion and pimples effectively.

Hope this helps.

dr Sudarshan.
Answered: Sun, 4 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor